# SDR SIMA20141106002

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,471 hours, 24,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LT UPPER FUSELAGE SKIN CRACKED AT FRAME 75 STRINGER 2R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-814.  REPAIR MATERIALS FILLER 2024T3 .063, REPAIR DOUBLER 2024T3 .080, REPAIR ANGLE 2024T3 .063 & ANGLE FILLER 2024T3 .032.
